# SDR IPXA10163215

- Difficulty date: October 6, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 10,515 hours, 6,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, CRACKED BOTTOM ON AFT CARGO FLOORBOARD NR 151SF.     ACCOMPLISHED REPAIR ON AFT CARGO FLOORBOARD NR 151SF IAW EO A300-5320-38221-B PARA 6A.
